# SDR SWAA2022032186183

- Difficulty date: September 19, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SI#12107-53 FOUND HOLE 9L AT STR-3L OUT OF THE 0.3745-0.3755 TOLERANCE REQURED FOR STEP 29.D. EXISTING WHOLE DIAMETER 0.380. / REPAIRED FASTNER HOLE AT BS 1016; STRINGER 3L; HOLE 9L AS PER SOUTHWEST SPECIAL ITEM (SI # 12107 # 53) STEP 31 REF. FIG 15
